Event · 📍 Katsina, Nigeria · first report 29 Oct 2026, 16:22 UTC · latest 30 Oct 2026, 11:38 UTC
154 students hospitalised over suspected drug reaction in Katsina
3 sources 3 independent
Corroboration: at least 3 independent newsrooms. How we count
Open on the live map →Perspectives: who reports from where?
Nigeria (3)
- Vanguard 29 Oct 2026, 16:22 UTC
154 students hospitalised over suspected drug reaction in Katsina
One hundred and fifty-four students of Government Science Secondary School, Batagarawa, Katsina State, were hospitalised following a suspected adverse reaction to praziquantel tablets administered to treat bilharzia. The incident occurred on Monday, according to a statement … - Punch 29 Oct 2026, 23:43 UTC
154 students discharged after drug reaction in Katsina – Police
The Katsina State Police Command has confirmed that all 154 students affected by an adverse drug reaction at a school in Batagarawa have been discharged. Read More: https://punchng.com/154-students-discharged-after-drug-reaction-in-katsina-police/ - Premium Times 30 Oct 2026, 11:38 UTC
154 Katsina students discharged after hospitalisation, cause remains unclear
Police say all 154 students who fell ill after receiving praziquantel tablets at a boarding school in Batagarawa have recovered and been discharged. The post 154 Katsina students discharged after hospitalisation, cause remains unclear appeared first on Premium Times Nigeria .
Headlines in their original language, linked to the publishing newsroom. WorldWatchers does not check whether a report is true; we show who corroborates it and how.